# SDR YENA20141004211

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 45,266 hours, 15,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 059884
- Condition: No Test
- Location: Emergency Lights
- Part time: 45,266 hours, 15,907 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND FWD EPSU BATTERY FAILED CAPACITY CHECK AT POSITION 10WL. R & R FORWARD EPSU BATTERY AT POSITION 10WL IAW AMM 33-51-38.  BATTERY CAPACITY CHECK OK. EMERGENCY LIGHT SYS TEST OK.
